# SDR JR2R2011111100577

- Difficulty date: November 11, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 20,124 hours, 16,089 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: SH67037120002
- Condition: Damaged
- Location: Lt Pylon
- Part time: 20,124 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PYLON UPPER SKIN PNL HAS SEVERAL FASTNERS PULLED THROUGH AT AFT ENGINE MOUNT SUPPORT RIB.  REPAIRED LT UPPER PNL SKIN IAW CRJ900 SRM 51-42-20 AS ON AAR WO 1007307-4000-0024 AND MESA WO 711009503.
